Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of hepsera

Premium Questions

Dr. Mayank Bhargava MD

Hi! What are the side effects of Azivent 500mg ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Pragnesh Vachharajani MD

my fiance has been on implanon for since about XXXXXXX or july 2010 first side effect she got ... or is this just a XXXXXXX side-effect? ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Mitaly MD

I am 26 year old. I had foreplay with my bf (not intercourse) on 2nd April (my last periods started on 27th march). As i was scared (he didnt ejaculated on me but i am scared if one or two droplets would have fallen on my... View answer

Answered by : Dr. Mitaly ( General & Family Physician)
Dr. Bharat Chawda MD

my wife has just now taken 2 MTPill tablets for aborting ..she is feeling itching on her hands & neck & reddish View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Rakhi Tayal MD

Hi. I'm 18 years old. I have Crohn Disease and Hashimoto. I'm writing from Poland and i'm asking you for help because my doctor doesn't know what to do. I had two doses of Remicade . Day after second ifunsion I had... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Rhea Chanda MD

My age is 23 and I am habitual of masturbation,what should i do to quit this habit at one go?, and please also mention some side effects of this very bad bad habit, is this habit gonna effect on my ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Ronald Schubert MD

constantly had diarreah every day. He switched me to Celexa. He warned me of the side effects and told me ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Vishal Garala MD

My friend had an ecco done the other day and told me the doctor said look at all the smoke in your body and heart She is scared to death (smokes 2 cigarettes a day). I am puzzled by that remark, even though my friend said... View answer

Answered by : Dr. Vishal Garala ( Psychiatrist)
Dr. Het Ram Bishnoi MD

hi this is sathish my son vivek is having siezer problems in his 3month old.first he got the gardenal oral treatment for three years and doctors told us to stop the syrup. After two three months siezers repeated now we are... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Awadhesh P Singh Solanki MD

I am masturbating from 16 years old. now I am 22. Now i feel my penis does not become hard and strong. Its being a mental pressure for me as I am going to marry someone soon. Its getting orgasm too. But not hard. only a... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( Psychiatrist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.